# SDR UALA2012083004878

- Difficulty date: August 27, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 47,158 hours, 5,696 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 89
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED TO OPEN OR CLOSED OR LEFT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE. STATUS MSG-3610180 LATCHED AP MODE.  REPLACED NR 1 ENGINE FAN AIR VALVE PER MM.  PERFORMED OPERATIONAL TEST ON MAT AND RAN ENGINE.  OPERATIONAL TEST GOOD.
